# SDR COMA0360486

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 3,550 hours, 3,135 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 6229820008
- Part serial: 750
- Condition: Faulty
- Location: E/E Bay
- Part time: 7,855 hours, 7,443 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT 5458 REJECTED TAKEOFF DUE TO A RUDDER CONFIGURATION WARNING, AIRCRAFT RETURNED TO THE GATE.  REPLACED THE NR 2 DCU.
